# SDR USAA2012020800023

- Difficulty date: February 6, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 71,928 hours, 32,210 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: ZCV6412
- Condition: Failed
- Location: Yellow Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 660 EN ROUTE FROM PHX TO SNA EXPERIENCED A YELLOW SYSTEM HYDRAULIC FAILURE.  AIRCRAFT RETURNED TO PHX, LANDED WITHOUT INCIDENT AND TAXIED TO GATE UNDER ITS OWN POWER.  MAINTENANCE REPLACED A CRACKED CHECK VALVE 3093GM IAW AIRBUS MAINTENANCE MANUAL 29-13-00.
